# SDR C2XA07CL103

- Difficulty date: December 12, 2007
- Submitted: December 13, 2007
- Operation: Air carrier
- Aircraft: N17507
- Make and model: Emb EMB-135ER
- Aircraft serial: 145215
- Aircraft time: 14,739 hours, 14,908 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Part serial: 2449
- Condition: Corroded
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 2419 - THE CREW REPORTED A LANDING GEAR AIR/GROUND FAIL MESSAGE AFTER TAKEOFF.  MAINTENANCE INSPECTED AND REPLACED THE NOSE LANDING GEAR WOW PROXIMITY SWITCH AND HARNESS.  OPERATIONAL CHECK WAS GOOD.
